Alert archive / Vermont / River Flood Warnings in 2018

River Flood Warning 13, NWS Burlington, VT

April 30, 2018Orleans County, Vermont

NWS Burlington, VT issued this river flood warning at Apr 30, 2018, 11:19 AM EDT for Orleans County, Vermont. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2018, 11:19 AM EDT (15:19 UTC)
Expired
May 2, 2018, 7:38 AM EDT
In force
44 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
Minor

County Orleans County, VT

The river

Written for the forecast point Barton River near Coventry (COVV1). The gauge peaked at 8.07 ft at Apr 30, 2018, 1:00 PM EDT.

actionminor678904/3005/0105/0205/03
Action stage
7 ft
Minor stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04296280, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

786 
WGUS41 KBTV 301519
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Burlington VT
1119 AM EDT Mon Apr 30 2018

...The National Weather Service in Burlington has issued a flood 
warning for the following rivers in Vermont...

  Barton River At Coventry

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...

If you live or travel near streams and rivers seek higher ground 
immediately at first signs of rising water. Obey all road closure 
signs, they are there for your safety. Do not attempt to drive 
through flooded areas, most flood deaths occur in automobiles. Turn 
around, don't drown!

Stay tuned to developments by listening to noaa weather radio, or by 
visiting our web site at: weather.gov.

&&

VTC019-011518-
/O.NEW.KBTV.FL.W.0013.180430T1519Z-180502T0015Z/
/COVV1.1.RS.180430T1350Z.180430T2100Z.180501T1815Z.UU/
1119 AM EDT Mon Apr 30 2018

The National Weather Service in Burlington has issued a 

* Flood Warning for 
  The Barton River At Coventry.
* until Tuesday evening...Or until the warning is cancelled.
* At 10:15 AM Monday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.4 feet by late 
  Monday afternoon. The river will fall below flood stage early 
  Tuesday afternoon.
* Impact...At 8.0 feet...Maple Street and River Road between Orleans 
  and Coventry Station will flood. There will be extensive field and 
  lowland flooding.

&&
    
LAT...LON 4490 7226 4490 7217 4483 7216 4478 7207
      4476 7224                       

$$

Deal
3 follow-up statements
539 
WGUS81 KBTV 011221
FLSBTV
Flood Statement
National Weather Service Burlington VT
ISSUED BY National Weather Service Albany NY
821 AM EDT Tue May 1 2018

...The Flood Warning continues for the following rivers in Vermont...

  Barton River At Coventry

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...

If you live or travel near streams and rivers seek higher ground 
immediately at first signs of rising water. Obey all road closure 
signs, they are there for your safety. Do not attempt to drive 
through flooded areas, most flood deaths occur in automobiles. Turn 
around, don't drown!

Stay tuned to developments by listening to noaa weather radio, or by 
visiting our web site at: weather.gov.

&&

VTC019-021321-
/O.EXT.KBTV.FL.W.0013.000000T0000Z-000000T0000Z/
/COVV1.1.RS.180430T1350Z.180430T1930Z.000000T0000Z.UU/
821 AM EDT Tue May 1 2018

The Flood Warning continues for
  The Barton River At Coventry.
* At  7:30 AM Tuesday the stage was 8.4 feet.
* Flood stage is 8 feet.
* Impact...At 8 feet...Maple Street and River Road between Orleans 
  and Coventry Station will flood. There will be extensive field and 
  lowland flooding.

&&
    
LAT...LON 4490 7226 4490 7217 4483 7216 4478 7207
      4476 7224                       

$$
438 
WGUS81 KBTV 012032
FLSBTV
Flood Statement
National Weather Service Burlington VT
432 PM EDT Tue May 1 2018

...The Flood Warning continues for the following rivers in Vermont...

  Barton River At Coventry

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...

If you live or travel near streams and rivers seek higher ground 
immediately at first signs of rising water. Obey all road closure 
signs, they are there for your safety. Do not attempt to drive 
through flooded areas, most flood deaths occur in automobiles. Turn 
around, don't drown!

Stay tuned to developments by listening to noaa weather radio, or by 
visiting our web site at: weather.gov.

&&

VTC019-021900-
/O.EXT.KBTV.FL.W.0013.000000T0000Z-180502T1900Z/
/COVV1.1.RS.180430T1350Z.180501T0300Z.180502T1300Z.UU/
432 PM EDT Tue May 1 2018

The Flood Warning continues for
  The Barton River At Coventry.
* At  3:30 PM Tuesday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Wednesday morning.
* Impact...At 8.0 feet...Maple Street and River Road between Orleans 
  and Coventry Station will flood. There will be extensive field and 
  lowland flooding.

&&
    
LAT...LON 4490 7226 4490 7217 4483 7216 4478 7207
      4476 7224                       

$$
384 
WGUS81 KBTV 021138
FLSBTV
Flood Statement
National Weather Service Burlington VT
738 AM EDT Wed May 2 2018

...The Flood Warning is cancelled for the following rivers in 
Vermont...

  Barton River At Coventry

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...

If you live or travel near streams and rivers seek higher ground 
immediately at first signs of rising water. Obey all road closure 
signs, they are there for your safety. Do not attempt to drive 
through flooded areas, most flood deaths occur in automobiles. Turn 
around, don't drown!

Stay tuned to developments by listening to noaa weather radio, or by 
visiting our web site at: weather.gov.

&&

VTC019-021208-
/O.CAN.KBTV.FL.W.0013.000000T0000Z-180502T1900Z/
/COVV1.1.RS.180430T1350Z.180501T0300Z.180502T1000Z.UU/
738 AM EDT Wed May 2 2018

The Flood Warning is cancelled for
  The Barton River At Coventry.
* At  7:30 AM Wednesday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 7:00 AM Wednesday.
* Forecast...The river will continue to fall to 7.4 feet by Thursday 
  morning.
* Impact...At 8.0 feet...Maple Street and River Road between Orleans 
  and Coventry Station will flood. There will be extensive field and 
  lowland flooding.

&&
    
LAT...LON 4490 7226 4490 7217 4483 7216 4478 7207
      4476 7224                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 30, 9:49 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 30, 9:49 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
949 AM EDT Mon Apr 30 2018

.SYNOPSIS...
An upper level trough of low pressure over the North Country this
morning will continue to bring unseasonably cool and wet
conditions to the region this morning. High pressure will bring
fair and dry conditions to the forecast area Tuesday and
Wednesday, with more unsettled weather returning Wednesday night
through the end of the work week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 948 AM EDT Monday...Previous forecast is in great shape
with just a few slight tweaks to temps and ski cover needed to
match current observational trends.

Previous discussion...
Today will start out cool and wet, but upper level low will
finally begin to move eastward through the day and be centered
over the Gulf of Maine by this evening. Low continues to move
eastward overnight and Tuesday as well. The further away the low
gets, the more improvements we'll see with the weather. Will
continue to have showers across the region today, especially the
Northern New York area during the morning hours. Then we will
have showers this afternoon across Vermont. Yet more showers
overnight as low pulls eastward, followed by a dry day finally
on Tuesday. Temperatures will reach the upper 40s to lower 50s
today, and this is about ten degrees below normal. Then on Tue,
Temperatures will finally be warm again with max temps in the
mid to upper 60s. Surface and upper level ridges will begin to
ridge into our area overnight and moreso on Tuesday.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY/...
As of 339 AM EDT Monday...Deep layer high pressure along with
building heights then surge into the area Tuesday night into
Wednesday with temperatures responding in kind. Lows to range
through the 40s in the mountains, and in the lower to mid 50s in
the valleys under light to modest south/southwesterly flow.
Wednesday still looks like the warmest day of the 7-day forecast
period, and with mean 925 mb temperatures averaging from 16-18C
highs from the mid 70s to lower 80s still looks reasonable at
this point. This will be quite a welcome change after such
miserable weather of cold, rain and late season mountain snows
earlier in the week. It will trend somewhat gusty by the
afternoon hours, especially across the St. Lawrence Valley as a
mid- level southwesterly jet to near 50 kts surges into the
region. Gusts to 35 mph seem reasonable at this point, with
somewhat lesser values to near 25 mph possible elsewhere. The
main forecast challenge continues to be the degree to which a
weak shortwave impulse embedded within this flow affects the
region later in the day with showers. For now have maintained
our running idea that any precipitation should hold off until
later in the day and affect mainly northern NY counties as
better lift and baroclinicity remain off to our north and west.
I've also maintained an outside shot of a few thunderstorms in
this area per weak ML CAPE profiles and recent SREF calibrated
thunder progs.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 339 AM EDT Monday...Active weather then returns for the
Thursday/Friday time frame as deeper moisture and shortwave
impulses traverse the area. While it won't be a washout either
day, scattered to numerous showers and a few storms are expected
with higher coverage in the afternoon to early evening hours on
Friday as a more pronounced shortwave trough and accompanying
surface front push into the area. PWATS vary over time, though
generally remain above 1 inch with values peaking to near 1.5
inches on Friday when scattered heavier downpours will be
possible. Temperatures will slowly cool by 3-5 degrees each day
with expected rainfall and higher coverage of cloud cover. For
now have offered highs mainly in the 70s for Thursday, and upper
60s to mid 70s on Friday.

Looking further out, Friday's shortwave and frontal zone should
clear well east by Saturday afternoon with any scattered morning
showers ending. Sunday looks mainly dry at this point. Temperatures
settle back toward more typical early May seasonal norms under
northwesterly flow and modest cold thermal advection - mainly 60s on
Saturday and upper 50s to mid 60s on Sunday.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Through 12Z Tuesday...An upper level low pressure slowly moves
Eastward across New England today. Periods of rain showers
will continue this morning with intervals of IFR/MVFR
conditions and higher terrain obscured. Showers begin to taper
off after 14Z today with MVFR prevailing but beginning to
slowly lift back toward VFR during the afternoon. No strong
winds are expected, generally W-NW at 5-10kts thru the period.
More scattered showers are anticipated this evening, but have
only mentioned VCSH at this time.

Outlook...

Tuesday: Mainly VFR, with local MVFR possible. NO SIG WX.
Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. Slight chance SHRA, Slight chance TSRA.
Wednesday Night: Mainly VFR, with local MVFR possible. Chance
SHRA, Slight chance TSRA.
Thursday: Mainly VFR, with areas MVFR possible. Likely SHRA,
Slight chance TSRA.
Thursday Night: MVFR/IFR conditions possible. Likely SHRA.
Friday: Mainly MVFR, with local IFR possible. Likely SHRA, Slight
chance TSRA.

&&

.HYDROLOGY...
As of 359 AM EDT Monday...Additional light rainfall today
combined with continued runoff from prior heavier rains over the
weekend will keep river and stream levels quite high. Indeed,
levels remain well above normal due to this recent rainfall. A
quick look at most recent USGS streamgage data shows many
watersheds running above the 90th percentile for the last week
of April, with several gage sites remaining near or above
bankfull level as of Monday morning. Given no heavy rainfall is
expected today confidence remains high that if any hydrological
problems did occur it would mainly be of the minor/nuisance-
level variety such as lowland field flooding.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Lahiff
NEAR TERM...Lahiff/Neiles
SHORT TERM...JMG
LONG TERM...JMG
AVIATION...Neiles
HYDROLOGY...JMG
Hazardous weather outlook, Apr 30, 3:42 AM EDT, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
342 AM EDT Mon Apr 30 2018

NYZ026>031-034-035-087-VTZ001>012-016>019-010900-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
342 AM EDT Mon Apr 30 2018

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low. High river
and stream levels will continue across the area through today. The
threat of widespread flooding remains low, though some minor to
nuisance lowland field flooding will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low. There is a
chance of thunderstorms from later Wednesday through Friday of this
weekend. A few of the storms could produce locally heavy rainfall,
especially during the afternoon and early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JMG

In the hours before

Local storm report, Apr 30, 6:43 AM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
643 AM EDT MON APR 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             MIDDLESEX               44.30N  72.68W
04/30/2018  M4.5 INCH        WASHINGTON         VT   PUBLIC

            1400 FEET

&&

EVENT NUMBER BTV1801275

JMG
Local storm report, Apr 30, 8:03 AM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
803 AM EDT MON APR 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 SW EAST BARRE         44.15N  72.46W
04/30/2018  M4.0 INCH        WASHINGTON         VT   NWS EMPLOYEE

0700 AM     SNOW             4 ESE MARSHFIELD        44.34N  72.28W
04/30/2018  M4.0 INCH        WASHINGTON         VT   TRAINED SPOTTER

0802 AM     SNOW             2 N CALAIS              44.40N  72.43W
04/30/2018  M3.0 INCH        WASHINGTON         VT   TRAINED SPOTTER

&&

EVENT NUMBER BTV1801276
EVENT NUMBER BTV1801277
EVENT NUMBER BTV1801278

LAHIFF
Local storm report, Apr 30, 8:16 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
816 AM EDT MON APR 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     SNOW             WILLIAMSTOWN            44.12N  72.53W
04/30/2018  M3.5 INCH        ORANGE             VT   PUBLIC

&&

EVENT NUMBER BTV1801279

LAHIFF
Local storm report, Apr 30, 8:31 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
831 AM EDT MON APR 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     SNOW             3 SE PLAINFIELD         44.25N  72.39W
04/30/2018  M7.0 INCH        WASHINGTON         VT   PUBLIC

&&

EVENT NUMBER BTV1801281

LAHIFF
Local storm report, Apr 30, 8:42 AM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
842 AM EDT MON APR 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     SNOW             4 WSW GROTON            44.19N  72.28W
04/30/2018  M3.0 INCH        CALEDONIA          VT   COCORAHS

            24-HOUR SNOWFALL.

0600 AM     SNOW             2 NNW LUNENBURG         44.49N  71.70W
04/30/2018  M1.0 INCH        ESSEX              VT   COCORAHS

            24-HOUR SNOWFALL.

0600 AM     SNOW             4 NNE GREENSBORO        44.63N  72.28W
04/30/2018  M2.5 INCH        ORLEANS            VT   COCORAHS

            24-HOUR SNOWFALL.

0600 AM     SNOW             2 ESE ROCHESTER         43.86N  72.77W
04/30/2018  M2.0 INCH        WINDSOR            VT   COCORAHS

            24-HOUR SNOWFALL.

0615 AM     SNOW             3 NE KEENE VALLEY       44.22N  73.75W
04/30/2018  M4.0 INCH        ESSEX              NY   COCORAHS

            24-HOUR SNOWFALL.

0630 AM     SNOW             5 WNW SHEFFIELD         44.64N  72.19W
04/30/2018  M2.8 INCH        CALEDONIA          VT   COCORAHS

            24-HOUR SNOWFALL.

0630 AM     SNOW             2 NW DANVILLE           44.43N  72.17W
04/30/2018  M7.0 INCH        CALEDONIA          VT   COCORAHS

            24-HOUR SNOWFALL.

0635 AM     SNOW             1 E NASHVILLE           44.45N  72.93W
04/30/2018  M1.3 INCH        CHITTENDEN         VT   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 SW EAST CALAIS        44.36N  72.46W
04/30/2018  M3.5 INCH        WASHINGTON         VT   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             MONTPELIER 2            44.26N  72.60W
04/30/2018  M1.2 INCH        WASHINGTON         VT   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NNW GREENSBORO        44.61N  72.31W
04/30/2018  M1.8 INCH        ORLEANS            VT   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NE ROCHESTER          43.89N  72.77W
04/30/2018  M3.8 INCH        WINDSOR            VT   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 ESE GABRIELS          44.42N  74.16W
04/30/2018  M5.8 INCH        FRANKLIN           NY   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             PLAINFIELD              44.28N  72.42W
04/30/2018  M2.4 INCH        WASHINGTON         VT   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0702 AM     SNOW             SUTTON                  44.61N  72.05W
04/30/2018  M1.3 INCH        CALEDONIA          VT   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0709 AM     SNOW             6 N SARANAC LAKE        44.41N  74.15W
04/30/2018  M6.2 INCH        FRANKLIN           NY   COCORAHS

            24-HOUR SNOWFALL.

0720 AM     SNOW             1 NNW JERICHO           44.52N  72.99W
04/30/2018  M1.0 INCH        CHITTENDEN         VT   COCORAHS

            24-HOUR SNOWFALL.

0801 AM     SNOW             LAKE PLACID             44.30N  73.99W
04/30/2018  M10.0 INCH       ESSEX              NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

&&

EVENT NUMBER BTV1801282
EVENT NUMBER BTV1801283
EVENT NUMBER BTV1801284
EVENT NUMBER BTV1801285
EVENT NUMBER BTV1801286
EVENT NUMBER BTV1801287
EVENT NUMBER BTV1801288
EVENT NUMBER BTV1801289
EVENT NUMBER BTV1801290
EVENT NUMBER BTV1801291
EVENT NUMBER BTV1801292
EVENT NUMBER BTV1801293
EVENT NUMBER BTV1801294
EVENT NUMBER BTV1801295
EVENT NUMBER BTV1801296
EVENT NUMBER BTV1801297
EVENT NUMBER BTV1801298
EVENT NUMBER BTV1801299

LAHIFF
Local storm report, Apr 30, 10:27 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1027 AM EDT MON APR 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 SW DUXBURY            44.31N  72.79W
04/30/2018  M1.0 INCH        WASHINGTON         VT   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 S WHEELOCK            44.56N  72.09W
04/30/2018  M1.4 INCH        CALEDONIA          VT   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             N DANVILLE              44.42N  72.14W
04/30/2018  M2.0 INCH        CALEDONIA          VT   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 NNW WOODBURY          44.49N  72.43W
04/30/2018  M2.0 INCH        WASHINGTON         VT   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 W WORCESTER           44.37N  72.58W
04/30/2018  M4.0 INCH        WASHINGTON         VT   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0730 AM     SNOW             2 E CABOT               44.40N  72.27W
04/30/2018  M6.8 INCH        WASHINGTON         VT   COCORAHS

            24-HOUR SNOWFALL.

0745 AM     SNOW             NEWCOMB                 43.97N  74.22W
04/30/2018  M2.7 INCH        ESSEX              NY   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             3 N JERICHO             44.54N  72.99W
04/30/2018  M1.5 INCH        CHITTENDEN         VT   COCORAHS

            24-HOUR SNOWFALL.

&&

EVENT NUMBER BTV1801300
EVENT NUMBER BTV1801301
EVENT NUMBER BTV1801302
EVENT NUMBER BTV1801303
EVENT NUMBER BTV1801304
EVENT NUMBER BTV1801305
EVENT NUMBER BTV1801306
EVENT NUMBER BTV1801307

LAHIFF

Nearby

River Flood Warnings in Vermont, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.